# SDR ASAA2017011319730

- Difficulty date: January 13, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: 181A803058
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB FRONT SPAR RT FWD MID SLIDING SEAL TRACK IS WORN/CHAFED. GROUNDED - YES. ON DEFERRAL.
